Access count of this item: 47

Files in This Item:
File Description SizeFormat 
1708-08.pdf2.19 MBAdobe PDFView/Open
Title: UNDECIDABLE INFINITE TOTALLY REAL EXTENSIONS OF $\mathbb{Q}$ (Model Theory and It's Application to Algebra)
Authors: FUKUZAKI, KENJI
Author's alias: 福崎, 賢治
Issue Date: Aug-2010
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1708
Start page: 50
End page: 76
URI: http://hdl.handle.net/2433/170163
Appears in Collections:Model Theory and It's Application to Algebra

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.